# SDR VNAA2018091611101

- Difficulty date: September 16, 2018
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 34,026 hours, 33,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Stand Off
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL INFORMATION: SECURED RH BLEED LOOP STAND OFF, TIGHTENED RH PACK PLENUM SLEEVE, REPLACED RH FLOW CONTROL VALVE FWD CONNECTOR DUCT AND CW WING A-ICE OPS CHECK. OPS AND LEAK CHECK GOOD.
